# SDR USAASB01174

- Difficulty date: June 15, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 500000043
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE AFT OVERHEAD EMERGENCY LIGHT BETWEEN ROW 19 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 9008-3-5A) AND CHARGER ASSEMBLY.  OPS CHECK GOOD.  (M)
